# SDR DALA2019102806223

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 52,971 hours, 27,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 3117 CLOSED LOG 1334310 FLT/CHK 3117. A CRACK THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR35LH AND FR36LH. MODIFY IN ACCORDANCE WITH WORK CARD 5311-01171-04A PRIOR TO FURTHER FLIGHT. HOLE # 8.AA 5311-01171SB A320-53-1263AD-2018-06 -04. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 159-0001:5311-01171-04A/002 00176 MODIFIED IN ACCORDANCE WITH WORK CARD 5311-01171-04A
